# SDR 97ZZZX1769

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Frame
- Part number: 991556531
- Condition: Corroded
- Location: Aft Entry Apb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, AFT ENTRY DOOR HAS CORROSION ON BOTTOM FRAME.  REMOVED CORRODED CHANNEL.  INSTALLED NEW CHANNEL IAW DC9 SRM'S 51-30-5, 51-10-4, AND 51-10-3.
